# SDR SA07020

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Bent
- Location: Wire Harness
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE TEST OF THE EMERGENCY EXIT LIGHT SYSTEM FAILED, FAULTING EPSU EXT LOAD L ON THE FORWARD CIDS PANEL.  MAINTENANCE REPLACED THE AFT LEFT EMERGENCY POWER SUPPLY BATTERY, WHICH DID NOT FIX THE PROBLEM.  THE AIRCRAFT WAS RELEASED ON MEL.  SUBSEQUENTLY, MAINTENANCE FOUND AND CORRECTED A BENT PIN IN THE AFT, RIGHT SLIDE ELECTRICAL HARNESS.  OK FOR SERVICE.
